# SDR V0XD202001261101

- Difficulty date: January 21, 2020
- Submitted: January 26, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Bs 793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ANGLE ON FRAME SUPPORT CRACKED AT F.S.793.00  CORRECTIVE ACTION: REMOVED DAMAGED AREA BY CUTTING OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW  REO670-53-82-478 REV:A DATED 2014/11/12, CRJ 700 SRM 51-42-06, 51-42-21, 51-21-11, 51-25-06, 51-25-16 TR 51-0065, AND NDTM PART01 51-20-006.
